| Model Number |
NIM4CM01 |
| Medical Device Problem Codes |
Inappropriate Audible Prompt/Feedback (2280); Problem with Software Installation (3013)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/16/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during thyroidectomy procedure first nim unit had "unable to update" error message with the interface, second nim unit had continuous static interference.Third nim worked fine.Patient interface box worked fine after software upgrade.The procedure was delayed by 60 minutes.There was no patient impact.
Additional Manufacturer Narrative
Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: nim4cpb1, serial/lot #: (b)(6), udi#: (b)(4).H6: img code for nim4cpb1, serial/lot #: (b)(6) is g02005 manufacturing date is: 2020-04-08 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
H6: code is updated.Previously updated fdd d16 is no more applicable.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.